# SDR UALA2012101905980

- Difficulty date: October 17, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 87,219 hours, 9,845 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL AROUND SEATS 23-24 ABC.  OVERHEAD LIGHTS TURNED OFF AND SMELL DISSIPATED.  SAMC TEXT: NEED TO ACP CHECK PER MM.  CONSULTED WITH CREW VERBAL INFORM SMELL DISSIPATED WHEN READING LIGHT TURNED OFF.  SURROUND AREA CEILING PANEL DROP DOWN AND INSPECTION PER MM.  FOUND NORMAL.  OEU AT 24ABC AND READING LIGHT LAMPS ALL REPLACED FOR PRECAUTION.  TURN ON ALL LIGHTS FOR 4 HOURS, NO SMELL IN AREA.
